# SDR CA041014003

- Difficulty date: October 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, AN AIRCRAFT EXPERIENCED AN UNCOMMANDED AUTOFEATHER CAUSED BY NR 1 ENGINE TORQUE FLUCTUATIONS. WITH THE NR 1 PROP FEATHERED AND ENGINE STILL RUNNING AT REDUCED POWER, THE PILOT RETURNED TO BASE. PEC REPLACED. ENGINE RUNS CARRIED OUT. A/C RETURNED TO SERVICE.
